# SDR DALA2016030201576

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 194-203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, A DISCREPANT AREA WAS FOUND ON FUSELAGE SKIN BETWEEN BS 194-203 AND LONGERON 16-18, RT WITH IDTAG: N991DL, SRM 53-05, P 02-08-10.  REPAIR WAS FOUND AND MADE IAW ERA NR 543128-14AD, REV ORIGINAL.  REPAIR APPROVAL IS LIMITED TO 60,000 TOTAL CYCLES ER/A REV IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT.  THIS RESTRICTIONS WILL BE FOLLOWED.
